# SDR AALA201801059013

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 2,163 hours, 843 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CYLINDER ACCUMULATOR PRESSURE IS LOW, 1400 PSI AT 40 DEGREES FARENHEIT. CHARGED THE R4 DOOR CYLINDER IAW AMM 52-10-00. LEAK CHECKED GOOD.
